Volgen
Olufemi Adeyinka Adesina
Olufemi Adeyinka Adesina
Professor of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria
Geverifieerd e-mailadres voor oauife.edu.ng - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
A prospective epidemiological study on odontogenic tumours in a black African population, with emphasis on the relative frequency of ameloblastoma
FO Oginni, PJW Stoelinga, SA Ajike, ON Obuekwe, BA Olokun, ...
International journal of oral and maxillofacial surgery 44 (9), 1099-1105, 2015
472015
Effects of pre‐operative isolation on postoperative pulmonary complications after elective surgery: an international prospective cohort study
COVIDSurg Collaborative, GlobalSurg Collaborative, D Nepogodiev, ...
Anaesthesia 76 (11), 1454-1464, 2021
422021
Boundedness results for a certain third order nonlinear differential equation
TA Ademola, MO Ogundiran, PO Arawomo, OA Adesina
Applied Mathematics and Computation 216 (10), 3044-3049, 2010
372010
STABILITY AND BOUNDEDNESS OF SOLUTIONS TO A CERTAIN SECOND ORDER NON AUTONOMOUS STOCHASTIC DIFFERENTIAL EQUATION
AT ADEMOLA, S MOYO, BS OGUNDARE, MO OGUNDIRAN, ...
International Journal of Analysis 2016, 11 Pages, 2016
282016
Stability, Boundedness, and Existence of Periodic Solutions to Certain Third‐Order Delay Differential Equations with Multiple Deviating Arguments
AT Ademola, BS Ogundare, MO Ogundiran, OA Adesina
International Journal of Differential Equations 2015 (1), 213935, 2015
262015
On the qualitative behaviour of solutions to certain second order nonlinear differential equation with delay
BS Ogundare, AT Ademola, MO Ogundiran, OA Adesina
Annali dell'Universita'di Ferrara 63, 333-351, 2017
182017
Stability results for the solutions of a certain third order nonlinear differential equation
TA Ademola, MO Ogundiran, PO Arawomo, OA Adesina
Global Publishing Company, 2008
182008
On the bounds for mean-values of solutions to certain third order nonlinear differential equations
AU Afuwape, OA Adesina
Fasc. Math 36, 5-14, 2005
182005
Frequency-domain approach to stability and periodic solutions of certain fourth-order non-linear differential equations
AU Afuwape, OA Adesina
Nonlinear Studies 12 (3), 259, 2005
162005
Some new stability and boundedness results on a certain fourth order nonlinear differential equation
OA Adesina, BS Ogundare
Nonlinear Stud 19 (3), 355-365, 2012
152012
Potential impacts of climate change on Uk potato production
OS Adesina, B Thomas
International Journal of Environment and Climate Change 10 (4), 39-52, 2020
132020
Periodicity and stability results for solutions of some fifth order nonlinear differential equations
OA Adesina
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium …, 2001
132001
Conditions on the qualitative behaviour of solutions of a certain class of fifth order non-linear differential equations
AU Afuwape, OA Adesina
An. Stiint. Univ. Al. I. Cuza Iasi. Mat 2, 277-294, 2000
112000
On the stability and boundedness of solutions to certain second order nonlinear stochastic delay differential equations
AT Ademola, SO Akindeinde, BS Ogundare, MO Ogundiran, OA Adesina
Journal of the Nigerian Mathematical Society 38 (2), 185-209, 2019
92019
Magnetohydrodynamic flow of dissipative casson-carreau nanofluid over a stretching sheet embedded in a porous medium under the influence of thermal radiation and variable …
G Sobamowo, OA Adesina, L Jayesimi
Engineering and Applied Science Letter,(2), 18-36, 2019
62019
Stability, boundedness and unique global solutions to certain second order nonlinear stochastic delay differential equations with multiple deviating arguments.
OA Adesina, AT Ademola, MO Ogundiran, BS Ogundare
Nonlinear Studies 26 (1), 2019
62019
Bounded and -solutions of certain third order non-linear differential equation with a square integrable forcing term.
BS Ogundare, JA Ayanjinmi, OA Adesina
Kragujevac J. Math. 1 (29), 151-156, 2006
62006
Some new criteria on the existence of uniform dissipative solutions of certain fifth order nonlinear differential equations
OA Adesina
Int. J. Differ. Equ. Appl 9 (4), 329-341, 2004
62004
On the uniform dissipativity of some fifth-order non-linear differential equations
AU Afuwape, OA Adesina
ANNALS OF DIFFERENTIAL EQUATIONS 19 (4), 489-496, 2003
62003
Results on the qualitative behaviour of solutions for a certain class of third order nonlinear delay differential equation
OA Adesina
AIP Conference Proceedings 1637, 5-12, 2014
52014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20